TITLE

A study of the early signs of drug induced parkinsonism

AUTHOR(S)
Arblaster, L A; Lakie, M; Mutch, W J; Semple, M
PUB. DATE
March 1993
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Mar1993, Vol. 56 Issue 3, p301
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
No abstract available.
ACCESSION #
66120533

 

Related Articles

  • Increased arm swing asymmetry is early sign of Parkinson's disease.  // Biomedical Market Newsletter;12/14/2011, Vol. 21, p1 

    The article provides information on a study, according to which, increased arm swing asymmetry is an early sign of Parkinson's disease. People with Parkinson's disease swing one arm less than the other while walking which could be detected early and may help in early drug interventions which may...

  • Rotigotine Transdermal System. Cada, Dennis J.; Levien, Terri; Baker, Daniel E. // Hospital Pharmacy;Oct2007, Vol. 42 Issue 10, p939 

    The article offers information on the drug Rigotine Transdermal System. The drug is indicated for the treatment of the signs and symptomps of early-stage idiopathic Parkinson disease. It has poor oral bioavailability because of extensive first-pass metabolism via glucuronidation in the gut wall...

  • Drug induced parkinsonism: a common cause of parkinsonism in older people. B Thanvi // Postgraduate Medical Journal;Jun2009, Vol. 85 Issue 1004, p322 

    Drug induced parkinsonism is the second most common cause of parkinsonism in older people after idiopathic Parkinson’s disease (PD). Risk factors for developing drug induced parkinsonism include: older age; female gender; dose and duration of treatment; type of agent used; cognitive...

  • Drug-induced `Parkinson's' linked to Rxs.  // Drug Topics;8/7/95, Vol. 139 Issue 15, p8 

    Reports on a study which investigated the frequency of drug-induced Parkinson's disease in an elderly population. Older people taking drugs for nervous disorders and dementia twice as likely as nonusers to develop symptoms that mimic Parkinson's disease.

  • Treatment of drug-induced Parkinsonism in elderly persons.  // American Family Physician;10/1/1995, Vol. 52 Issue 5, p1495 

    Reports on a study from the July 1995 issue of the `American Journal of Medicine,' by Avorn and colleagues who conducted a case-control study to determine the frequency of treatment of drug-induced parkinsonism in elderly persons. Neuroleptic agents causing symptoms similar to Parkinson's...

  • Agents implicated in drug-induced parkinsonism commonly used.  // Reactions Weekly;7/10/2010, Issue 1309, p7 

    The article discusses a research study which confirmed that new patients referred to specialist Parkinson's disease centres in Great Britain are prescribed with medications that can cause drug-induced parkinsonism, such as prochlorperazine.

  • Obstetric complications and neurological abnormalities in neuroleptic-naive psychotic patients. Peralta, Victor; Cuesta, Manuel J.; Serrano, Jose F. // European Archives of Psychiatry & Clinical Neuroscience;2006, Vol. 256 Issue 7, p407 

    Studies addressing the relationship between a history of obstetric complications (OCs) and neurological abnormalities in schizophrenia have produced contradictory findings. Using a pre-posttreatment design in a neuroleptic-naive sample of psychotic patients, we examined the relationship of a...

  • Parkinson Disease: A Review. Boe, Gerard P. // AMT Events;Jun2005, Vol. 22 Issue 2, p72 

    Presents information on Parkinson disease. Signs and symptoms; Progression of the disease; Findings of a study conducted by the National Parkinson Foundation on patients with Parkinsonism.

  • Lithium/valproic acid.  // Reactions Weekly;May2015, Vol. 1549 Issue 1, p160 

    The article presents a case study of a man who was diagnosed with drug-induced Parkinsonism while being medicated with lithium and valproic acid.

  • Dizzy spells 'could be an early sign of dementia'. Daily Mail Reporter // Daily Mail;9/24/2015, p24 

    DIZZY spells could be an early sign of dementia or Parkinson's, researchers warn.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics